# SDR 454A202505284122

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N611PA
- Make and model: Bell 407
- Aircraft serial: 53573
- Aircraft time: 8,329 hours, 21,723 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED FAINT SWEET, RUBBERY, BURNING SMELL IN AFT CABIN. THE AIRCRAFT DIVERTED TO A PAFFORD BASE IN CLARKSDALE, MS. REMOVED HAT RACK STORAGE BIN TO GAIN ACCESS TO ELECTRICAL CONNECTORS AND AFT AVIONICS SHELF. INSPECTED ALL ELECTRICAL CONNECTORS AND FOUND NO DAMAGE. INSPECTED AIRCOMM PULLY AND BELT NO SIGNS OF SLIPPAGE OR DAMAGED FOUND. REMOVED AFT AVIONICS SHELF ACCESS PANEL TO INSPECT BLOWER MOTOR ASSEMBLY AND ELECTRICAL CONNECTORS. NO SIGNS OF DAMAGE FOUND. COMPLETED 10-MINUTE GROUND RUN AND COULD NOT DUPLICATE SMELL.
